Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 78, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2005, 4:31 PM CDT for Rogers County, Oklahoma. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2005, 4:31 PM CDT (21:31 UTC)
- Expired
- Apr 5, 2005, 6:00 PM CDT
- In force
- 89 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Rogers County, OK
The radar
The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 052131
SVRTSA
OKC131-052300-
/O.NEW.KTSA.SV.W.0078.050405T2132Z-050405T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT TUE APR 5 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 600 PM CDT
* AT 428 PM CDT...STORM SPOTTERS REPORTED A SEVERE THUNDERSTORM THAT
WAS PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM
WAS LOCATED 14 MILES SOUTHWEST OF CATOOSA...MOVING NORTHEAST AT 45
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CATOOSA...
VERDIGRIS...TIAWAH...CLAREMORE...OOLOGAH...TALALA...CHELSEA AND
FOYIL.
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3626 9543 3626 9544 3620 9544 3614 9557
3615 9560 3617 9562 3617 9582 3640 9581
3642 9579 3644 9580 3644 9582 3651 9582
3660 9576 3660 9543
$$4 follow-up statements
000
WWUS54 KTSA 052142
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT TUE APR 5 2005
OKC131-052300-
/O.CON.KTSA.SV.W.0078.000000T0000Z-050405T2300Z/
ROGERS OK-
443 PM CDT TUE APR 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
ROGERS COUNTY...
AT 441 PM CDT...STORM SPOTTERS REPORTED A SEVERE THUNDERSTORM THAT
WAS PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM
WAS LOCATED 7 MILES WEST OF CATOOSA...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CATOOSA...
VERDIGRIS...TIAWAH...CLAREMORE...OOLOGAH...FOYIL...TALALA...BUSHYHEAD
AND CHELSEA.
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3626 9543 3626 9544 3620 9544 3614 9557
3615 9560 3617 9562 3617 9582 3640 9581
3642 9579 3644 9580 3644 9582 3651 9582
3660 9576 3660 9543
$$000
WWUS54 KTSA 052157
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT TUE APR 5 2005
OKC131-052300-
/O.CON.KTSA.SV.W.0078.000000T0000Z-050405T2300Z/
ROGERS OK-
457 PM CDT TUE APR 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
ROGERS COUNTY...
AT 454 PM CDT...STORM SPOTTERS REPORTED A SEVERE THUNDERSTORM THAT
WAS PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM
WAS LOCATED 7 MILES NORTHWEST OF CATOOSA...MOVING NORTHEAST AT 45
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TIAWAH...
CLAREMORE...OOLOGAH...FOYIL...TALALA AND BUSHYHEAD.
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3636 9550 3622 9555 3617 9562 3617 9582
3640 9581 3642 9579 3644 9580 3644 9582
3651 9582 3660 9576 3660 9543
$$000
WWUS54 KTSA 052221
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT TUE APR 5 2005
OKC131-052300-
/O.CON.KTSA.SV.W.0078.000000T0000Z-050405T2300Z/
ROGERS OK-
520 PM CDT TUE APR 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM CDT FOR
ROGERS COUNTY...
AT 516 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TALALA TO 4 MILES SOUTH OF
OOLOGAH TO CATOOSA...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VERDIGRIS...
TALALA...TIAWAH...CLAREMORE...FOYIL AND BUSHYHEAD.
HAIL TO THE SIZE OF GOLFBALLS WAS REPORTED IN TULSA WITH THIS STORM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3636 9550 3622 9555 3617 9562 3617 9582
3640 9581 3642 9579 3644 9580 3644 9582
3651 9582 3660 9576 3660 9543
$$000
WWUS54 KTSA 052300
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT TUE APR 5 2005
OKC131-052307-
/O.EXP.KTSA.SV.W.0078.000000T0000Z-050405T2300Z/
ROGERS OK-
600 PM CDT TUE APR 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR ROGERS COUNTY EXPIRES AT 600
PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...AND BRIEF HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM.
LAT...LON 3636 9550 3622 9555 3617 9562 3617 9582
3640 9581 3642 9579 3644 9580 3644 9582
3651 9582 3660 9576 3660 9543
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:51 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 5, 3:51 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 351 PM CDT TUE APR 5 2005 .MESOSCALE DISCUSSION... EXPERIMENTAL CONVECTIVE GUST CALCULATIONS ARE GIVING 72 TO 77 MPH AS A PEAK AHEAD OF THE CURRENT STORM LINE. NAM BUFR SOUNDINGS TREND TO INVERTED V SOUNDINGS ALSO SUGGESTING AN ENAHNCED WIND DAMGE THREAT WITH THESE STORMS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...SEVERE THUNDERSTORM WATCH UNTIL 9 PM FOR THE AREA FROM INTERSTATE 40 NORTH TO THE KANSAS BORDER. TORNADO WATCH UNTIL 9 PM FOR THE AREA SOUTH OF INTERSTATE 40. AR...TORNADO WATCH SEBASTIAN COUNTY UNTIL 9 PM. SEVERE THUNDERSTORM WATCH FOR THE REMAINDER OF NORTHWEST ARKANSAS UNTIL 9 PM. &&
Hazardous weather outlook, Apr 5, 3:30 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE APR 5 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
330 PM CDT TUE APR 5 2005
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
...SEVERE THUNDERSTORM WATCH FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS UNTIL 9 PM...
...TORNADO WATCH FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
UNTIL 9 PM...
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....SOUTHEAST OKLAHOMA
ONSET....AFTER 300 PM.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 300 PM.
AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
SIGNIFICANT WINDS (NON THUNDERSTORM).
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED...SPREAD INDEX=60.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
DISCUSSION...
THUNDERSTORMS HAVE ERUPTED THIS AFTERNOON ALONG AND AHEAD OF A
DRYLINE MOVING FROM CENTRAL OKLAHOMA INTO EASTERN OKLAHOMA. THE
THUNDERSTORMS WERE QUICKLY FORMING INTO A SQUALL LINE THAT WILL
TRACK EASTWARD ACROSS THE AREA THROUGH THE EVENING WITH THE THREAT
FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST
TORNADO THREAT WILL BE ACROSS FAR SOUTHEAST OKLAHOMA THROUGH EARLY
EVENING WHERE INSTABILITY AND LOW LEVEL MOISTURE WILL BE MAXIMIZED.
THE MAIN LINE OF STORMS IS EXPECTED TO SHIFT EAST OF THE AREA BY
AROUND MIDNIGHT. ADDITIONAL STRONG TO SEVERE STORMS HOWEVER MAY
DEVELOP ACROSS NORTHEAST OKLAHOMA OVERNIGHT...AS MID LEVEL LAPSE
RATES INCREASE...AS THE UPPER LOW APPROACHES. ANY STORMS THAT
DEVELOP AFTER MIDNIGHT COULD LIKELY PRODUCE LARGE HAIL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING AND
POSSIBLY INTO THE NIGHTTIME HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW WILL LIKELY PRODUCE
SCATTERED STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY WITH THE
THREAT FOR LARGE HAIL. THE NEXT CHANCE OF THUNDERSTORMS WILL BE
NEXT WEEKEND AS THE NEXT MAJOR WEATHER SYSTEM MOVES TOWARDS THE
AREA. AT THIS TIME IT APPEARS SEVERE WEATHER WILL BE POSSIBLE
WITH THIS SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Apr 5, 3:45 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 10 W SAND SPRINGS 36.14N 96.29W
04/05/2005 0.75 INCH TULSA OK PUBLIC
&&
SFPLocal storm report, Apr 5, 3:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
352 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 E MASON 35.57N 96.33W
04/05/2005 OKFUSKEE OK EMERGENCY MNGR
SHEET METAL BLOWN OFF ROOF OF HAY BARN.
&&
SFPLocal storm report, Apr 5, 3:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 E MASON 35.57N 96.33W
04/05/2005 0.88 INCH OKFUSKEE OK EMERGENCY MNGR
&&
SFPLocal storm report, Apr 5, 3:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL SLICK 35.78N 96.27W
04/05/2005 1.00 INCH CREEK OK PUBLIC
&&
SFPLocal storm report, Apr 5, 4:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
411 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 1 W HENRYETTA 35.44N 96.00W
04/05/2005 0.88 INCH OKMULGEE OK LAW ENFORCEMENT
&&
SFPLocal storm report, Apr 5, 4:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL WELEETKA 35.34N 96.14W
04/05/2005 0.88 INCH OKFUSKEE OK LAW ENFORCEMENT
0350 PM TSTM WND DMG WELEETKA 35.34N 96.14W
04/05/2005 OKFUSKEE OK LAW ENFORCEMENT
15 IN DIA TREE BLOWN DOWN
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 55 min |
| Apr 5, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 54 min |
| Apr 5, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 62 min |
| Apr 5, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 56 min |
| Apr 5, 3:16 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 59 min |
| Apr 5, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 47 min |
| Apr 5, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 47 min |
| Apr 5, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 70 min |
| Apr 5, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| Apr 5, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 64 min |
| Apr 5, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 54 min |
| Apr 5, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 64 min |
| Apr 5, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 91 min |
| Apr 5, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 69 min |
| Apr 5, 4:22 PM CDT | Tornado Warning | TSA | Washington | 38 min |
| Apr 5, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 90 min |
| Apr 5, 4:45 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 91 min |
| Apr 5, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Washington | 64 min |
| Apr 5, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 47 min |
| Apr 5, 5:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 84 min |
| Apr 5, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 48 min |
| Apr 5, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 92 min |
| Apr 5, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 117 min |
| Apr 5, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 65 min |
| Apr 5, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 61 min |
| Apr 5, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 88 min |
| Apr 5, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 83 min |
| Apr 5, 6:05 PM CDT | Tornado Warning | TSA | Pushmataha | 55 min |
| Apr 5, 6:10 PM CDT | Tornado Warning | TSA | Haskell | 50 min |
| Apr 5, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 83 min |
| Apr 5, 6:27 PM CDT | Tornado Warning | TSA | Choctaw | 66 min |
| Apr 5, 6:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 47 min |
| Apr 5, 6:48 PM CDT | Tornado Warning | TSA | Sequoyah | 57 min |
| Apr 5, 6:51 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 54 min |
| Apr 5, 6:57 PM CDT | Tornado Warning | TSA | Pushmataha | 48 min |
| Apr 5, 6:57 PM CDT | Tornado Warning | TSA | Haskell | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.